Hydroxychloroquine

Options

Have been taking this for a while and appear to developed some side effects spoke to Rheumatology but they dismissed them as meds working in reducing pain. Dizziness sometimes flushing of face nervous kind of sensations all listed as side effects anyone familiar with these? I have been on the max dose and slightly over the recommended dose for my weight which they have now adjusted.

Comments

  • frogmorton
    frogmorton Member Posts: 29,424
    Options

    No never had these issues sorry I only ever had the stomach issues, which I'm sure you know about.

    Those other new things I had peri and menopausaly (sp) though if there's any chance that could be relevant. Also steroids did both of those things to my daughter when she was on chemo at 16.

    Gad they've adjusted your dose @Welsh1 ☺️

    Take care

    Toni x

  • Welsh1
    Welsh1 Member Posts: 73
    Options

    HI thanks for the reply yes I will see if it makes a difference reduced dose if not back to gp. Not on Steroids.